# SDR R61A201802130151

- Difficulty date: February 13, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 27,057 hours, 21,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Out Of Adjust
- Location: R2 Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 ARMING LEVER DIFFICULT TO PUSH DOWN. DURING LAST 1/3 OF TRAVEL. ADJUSTED R2 GIRT BAR FLOOR PLATES, OPS CHECK GOOD REF 52-41-11.
